Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 603-611
http://dx.doi.org/10.1155/S1085337504306184

Accurate solution estimates for nonlinear nonautonomous vector difference equations

1Departmento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile
2Department of Mathematics, Ben–Gurion University of the Negev, P.O. Box 653, Beer-Sheva 84105, Israel

Received 27 August 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rigoberto Medina and M. I. Gil', “Accurate solution estimates for nonlinear nonautonomous vector difference equations,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 603-611, 2004. doi:10.1155/S1085337504306184